Losartan and lung cancer

Common Questions and Answers about Losartan and lung cancer

cozaar

I'am an LPN AND I'm currently working on getting my RN in school, my brother was recently diagnosed with <span style = 'background-color: #dae8f4'>LUNG</span> <span style = 'background-color: #dae8f4'>CANCER</span> <span style = 'background-color: #dae8f4'>AND</span> just 3 weeks ago my 52yo sister died suddenly. Not to mention I am a mother of 2 ages 4 AND 7. I have explained this to my Cardiologist AND he still says that it is the PAT's that are causing my anxiety not my anxiety causing the PAT's. I'm concerned about taking medication that will lower my B/P more than it already is. This is begining to effect my life drastically.
I have talked to the neurosurgeon who did the surgery <span style = 'background-color: #dae8f4'>AND</span> he shrugged his shoulders <span style = 'background-color: #dae8f4'>AND</span> said I have no idea <span style = 'background-color: #dae8f4'>AND</span> sent me back to my neurologist. He gave me a series of injections in both shoulders AND the pain stopped for a couple days but then came right back. Then we tried massage therapy, it helps but only for a short period.Then I have to go back to the massage therapist again AND again, my insurance will not pay for that.
As I tell everyone with dilated aortic roots, you need to investigate ARB therapy. ARBs (like telmisartan <span style = 'background-color: #dae8f4'>AND</span> <span style = 'background-color: #dae8f4'>LOSARTAN</span>) <span style = 'background-color: #dae8f4'>AND</span> ACE inhibitors (perindopril in particular) have been shown to reduce aortic diameters in humans when taken in sufficiently high doses (at least the FDA-approved max). Research "LOSARTAN AND Marfan" (even if you don't have Marfan syndrome) to learn more, or click my screenname to read previous posts on the topic.
I developed this terrible rash on my legs along with sever swelling of my ankles <span style = 'background-color: #dae8f4'>AND</span> feet. I am a <span style = 'background-color: #dae8f4'>CANCER</span> survior <span style = 'background-color: #dae8f4'>AND</span> along with the chemo comes a decress in your immune system. I developed a rash not long after the chemo AND found it was called granuloma annulara. That was 10 years ago. I thought I had the same rash again, but this time it was different because of the swelling. I went to my dermatologist AND was put on meds for the rash as before but they didn't work.
I had a lump in my breast AND endometriosis prior to the episodes AND my husbANDs ex wife was diagnosed with cervical <span style = 'background-color: #dae8f4'>CANCER</span> that spread to her brain. I was not sleeping <span style = 'background-color: #dae8f4'>AND</span> a bit of a hypochondriac at the time. I was 29 years old. It finally resolved itself. I think if you think that you can't breathe it becomes a self fulfilling prophesy. Your esophagus closes up on you.
I also ran my other drugs pass them <span style = 'background-color: #dae8f4'>AND</span> they said no problem to those also -- <span style = 'background-color: #dae8f4'>LOSARTAN</span>, Trazadone, Oxycodone, Magnesium, <span style = 'background-color: #dae8f4'>AND</span> Chlorhexidine. I agree that it would be a good thing to simply take nothing other then the treatment drugs, but that's not a good idea for some of us. I started out with that good intention but when my BP hit 180-190/90/85 I realized what a mistake I'd made. This thread is confusing AND probably a great example of how misinformation is spread.
It started about 5 years ago when I would go over <span style = 'background-color: #dae8f4'>AND</span> help her because she had <span style = 'background-color: #dae8f4'>CANCER</span> <span style = 'background-color: #dae8f4'>AND</span> would not stop smoking! I finally stopped going to her apartment AND eventually the gagging in my throat stopped at night. Then I found out I had advanced osteoporosis. I have high blood pressure AND so it gets very complicated. I have not been able to take the meds for osteoporosis because I end up with it coming back up. Most likely will have to take injections instead.
I am a <span style = 'background-color: #dae8f4'>CANCER</span> survivor <span style = 'background-color: #dae8f4'>AND</span> I noticed that I was smelling smoke too. So, being a patient AND all, my oncologist was a bit concerned AND had me do a bunch of tests including scans AND could not find the problem. The only thing the scans revealed with an issue with my sinuses. So, he prescribed an antibiotic for sinusitis AND lo AND behold the smell went away! Not that this is everyone's problem... But this was mine AND it has gone away, hopefully for good.
If I cough it also gives a shooting pain. The pains shoot up from what feels like my left <span style = 'background-color: #dae8f4'>LUNG</span> to my left shoulder <span style = 'background-color: #dae8f4'>AND</span> neck. Paracetamol rids the discomfort AND I've been told to drink lots of water AND the stents should settle down after a few days. Time will tell. I was also surprised to hear that angina will probably be experienced for a while until the heart adjusts.
MedHelp Health Answers